# SDR A6WA202101057513

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 39,482 hours, 37,876 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overheated
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB THROUGH FL220, NOTICED RT ENGINE OIL TEMP CLIMBING AND INDICATING IN THE RED AT 166.  CW QRH FOR HIGH OIL TEMP.  POWER LEVER ADJUSTMENTS DID NOT PREVENT OIL TEMP FROM CLIMBING.  PERFORMED INFLIGHT ENGINE SHUTDOWN, AFTER SHUTDOWN, NEVER RECEIVED LOW OIL PRESSURE WARNING.  AFTER LANDING, WITH MOC ASSISTANCE, CHECK ENGINE EXCEEDANCES.  HIGH OIL TEMP LOGGED.  MAX TEMP WAS 167.  NO OIL PRESSURE EXCEEDANCES RECORDED.  LANDING WEIGHT WAS 46,800 LBS.  NO ABNORMAL BREAK TEMPS.  AIRCRAFT REMOVED FROM SERVICE.  DRAINED OIL TANK AND AGB ON RT ENGINE.  SERVICED RT ENGINE OIL, PER AMM 12-13-79.  RAN ENGINE, OIL TEMP AND OIL PRESSURE GOOD.
